Alert archive / Washington / Wind Advisories in 2006

Wind Advisory 4, NWS Spokane, WA

January 31, 20067 counties in Washington; Benewah County, Kootenai County, Latah County, Idaho

NWS Spokane, WA issued this wind advisory at Jan 31, 2006, 2:53 PM PST for 7 counties in Washington; Benewah County, Kootenai County, Latah County, Idaho. It took effect at Feb 1, 2006, 4:00 AM PST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 31, 2006, 2:53 PM PST (22:53 UTC)
In effect from
Feb 1, 2006, 4:00 AM PST
Expired
Feb 1, 2006, 2:48 PM PST
In force
11 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Adams County, WA, Douglas County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA

The radar

The Spokane radar (KOTX), 45 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 10.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2006-01-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2006-01-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KOTX 312253
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
253 PM PST TUE JAN 31 2006


IDZ002-003-WAZ033-035-036-010700-
/O.NEW.KOTX.WI.Y.0004.060201T1200Z-060201T2300Z/
COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-
UPPER COLUMBIA BASIN-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...PULLMAN...RITZVILLE...COULEE DAM...ODESSA...
ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY...SPOKANE
253 PM PST TUE JAN 31 2006

...WIND ADVISORY IN EFFECT FROM 4 AM TO 3 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 3 PM PST WEDNESDAY. 

A STRONG WINTER STORM WILL MOVE THROUGH THE REGION TONIGHT. BREEZY
SOUTHEAST WINDS WILL DEVELOP OVERNIGHT AND INCREASE EARLY WEDNESDAY
MORNING. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE
EXPECTED TO DEVELOP WEDNESDAY MORNING AND CONTINUE THROUGH THE
DAY.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING.

$$
3 follow-up statements
000 
WWUS76 KOTX 011116
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
316 AM PST WED FEB 1 2006

IDZ002-003-WAZ033-035-036-011700-
/O.CON.KOTX.WI.Y.0004.060201T1200Z-060201T2300Z/
COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-
UPPER COLUMBIA BASIN-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...PULLMAN...RITZVILLE...COULEE DAM...ODESSA...
ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY...SPOKANE
316 AM PST WED FEB 1 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

A STRONG WINTER STORM WILL MOVE THROUGH THE REGION EARLY THIS
MORNING CAUSING WINDY CONDITIONS IN EXPOSED AREAS. WIND SPEEDS OF
25 TO 35 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION WHILE DRIVING.

$$
000 
WWUS76 KOTX 011659
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
859 AM PST WED FEB 1 2006

IDZ002-003-WAZ033-035-036-012300-
/O.CON.KOTX.WI.Y.0004.000000T0000Z-060201T2300Z/
COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-
UPPER COLUMBIA BASIN-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...PULLMAN...RITZVILLE...COULEE DAM...ODESSA...
ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY...SPOKANE
859 AM PST WED FEB 1 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

WITH THE PASSAGE OF A COLD FRONT EARLY THIS MORNING...STRONG GUSTY
WINDS WILL CONTINUE IN EXPOSED AREAS THROUGH THE AFTERNOON. WIND 
SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH CAN BE
EXPECTED...ESPECIALLY FROM PULLMAN TO RITZVILLE...AND SPOKANE TO COEUR
DALENE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING.

$$
000 
WWUS76 KOTX 012248
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
248 PM PST WED FEB 1 2006

IDZ002-003-WAZ033-035-036-020000-
/O.CAN.KOTX.WI.Y.0004.000000T0000Z-060201T2300Z/
COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-
UPPER COLUMBIA BASIN-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...PULLMAN...RITZVILLE...COULEE DAM...ODESSA...
ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY...SPOKANE
248 PM PST WED FEB 1 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND
ADVISORY. WIDESPREAD WINDY CONDITIONS HAVE DIMINISHED FROM THE
AREA...HOWEVER BREEZY WINDS WILL CONTINUE THROUGH EARLY EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Jan 31, 2:41 PM PST, 12 minutes earlier.

Area forecast discussion, Jan 31, 2:41 PM PST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
241 PM PST TUE JAN 31 2006

.SYNOPSIS...THE LATEST IN A SERIES OF STORMS WILL MOVE THROUGH THE
INLAND NORTHWEST TONIGHT AND WEDNESDAY. UNSETTLED WEATHER CAN BE
EXPECTED THROUGH THE REMAINDER OF THE WEEK AND INTO THE WEEKEND.

&&

.DISCUSSION...
TONIGHT AND WEDNESDAY...THE NEXT IN A SERIES OF STORMS TO AFFECT
THE INLAND NORTHWEST IS NOW MOVING ONTO THE WEST COAST. THE WARM
FRONT WILL MOVE THROUGH EASTERN WASHINGTON THIS EVENING AND
OVERNIGHT BRINGING MORE RAIN AND SNOW TO THE REGION. ACROSS
CENTRAL WASHINGTON AND THE NORTHERN ZONES THE PRECIPITATION WILL
BE ALL SNOW...THOUGH IT MAY BE MIXED WITH RAIN AT THE VERY LOWEST
ELEVATIONS...I.E. WENATCHEE WITH LIGHTER ACCUMULATIONS EXPECTED
THERE. THE MOUNTAINS WILL SEE GENEROUS AMOUNTS OF SNOW AND WILL
CONTINUE THE WINTER STORM WARNINGS FOR THOSE LOCATIONS. ACROSS THE
NORTHERN REACHES OF THE COLUMBIA BASIN AND THE SPOKANE/COEUR
DALENE AREAS WILL BE A MIX OF RAIN AND SNOW WITH ACCUMULATIONS
RANGING FROM JUST A TRACE TO ABOUT 2 INCHES AT THE HIGHER
ELEVATIONS AND OUTLYING AREAS. THE SOUTHERN BASIN...THE
PALOUSE...AND THE LEWISTON/CLARKSTON AREAS SHOULD SEE ALL RAIN.
THE ASSOCIATED COLD FRONT IS FORECAST TO MOVE THROUGH THE REGION
EARLY WEDNESDAY MORNING. THIS WILL END THE PRECIPITATION ACROSS THE
WESTERN ZONES...BUT INCREASE THE WINDS ACROSS THE EASTERN ZONES.
THEREFORE...HAVE ISSUED A WIND ADVISORY FOR THE EASTERN
BASIN...THE SPOKANE/COEUR DALENE AREAS AND THE PALOUSE FOR
WEDNESDAY. CC

WEDNESDAY NIGHT THROUGH FRIDAY...A STRONG WESTERLY JET WILL REMAIN
OVER THE PAC NW THROUGH THE LATTER HALF OF THE WEEK...KEEPING THE
WEATHER UNSETTLED. IN THE WAKE OF THE POWERFUL WINTER STORM...A
COUPLE OF DISTINCT SHORTWAVES WILL TRAVERSE THE AREA. THE GFS SEEMS
TO BE HANDLING THE TIMING AND PLACEMENT OF THESE FEATURE BETTER...
DUE IN PART ON THE MODEL ALREADY PICKING UP ON THESE COLD CORE
FEATURES SOUTH OF THE ALLUETIANS. THE FIRST FEATURE WILL BE THROUGH
THE REGION WEDNESDAY NIGHT INTO THURSDAY MORNING. SNOW LEVELS WILL
BE LOW ENOUGH AND THE ATMOSPHERE WILL BE UNSTABLE ENOUGH TO SUPPORT
SNOW SHOWERS IN MOST LOCATIONS WITH MINOR ACCUMULATIONS EVEN IN THE
LOWER ELEVATIONS. THIS FEATURE EXITS BY THURSDAY AFTERNOON. THE
FLOW ALOFT BEGINS TO AMPLIFY AS THE NEXT WAVE MOVES THROUGH THE
FLOW THURSDAY NIGHT INTO FRIDAY MORNING. THIS WILL BRING THE BEST
CHANCE OF SHOWER ACTIVITY TO THE NRN HALF OF THE FORECAST AREA
WITH MINOR ACCUMULATIONS IN THE NRN MTNS THROUGH FRIDAY MORNING.
THE RIDGE PUMPS UP BY FRIDAY AFTERNOON WITH GOOD SOUTHERLY FLOW
ACROSS THE REGION. RFOX.

FRIDAY NIGHT THROUGH TUESDAY...REASONABLE MODEL AGREEMENT BETWEEN
GFS AND ECMWF FOR THE NEXT STORM SYSTEM...AND LIKELY THE LAST FOR A
WHILE...TO TRANSIT THE REGION SATURDAY. THE CHARACTER OF THIS
SYSTEM SHAPING UP TO BE A HIGHLY MERIDIONAL COLD/OCCLUDED FRONT
SLOWLY DRAGGING THROUGH THE FORECAST AREA. NOT MUCH EVIDENCE OF A
DECENT ISENTROPIC LIFT SURFACE AHEAD OF THE MAIN FRONT...AND
MOISTURE FETCH WILL BE A SOUTHERLY OVERLAND TRAJECTORY.
THUS EXPECT A GENERALLY ABOVE AVERAGE TEMPERATURE DAY WITH WARM
ADVECTION ON NEARLY SOUTHERLY FLOW AHEAD OF THE FRONT...A FEW HOUR
PERIOD OF DENSELY PACKED SHOWERS ALONG AND IMMEDIATELY BEHIND THE
FRONT...THEN INTO THE STANDARD POST FRONTAL BASIN RAIN
SHADOW/PANHANDLE OROGRAPHIC LINGERING SHOWERS WELL INTO
SUNDAY.

MODEL AGREEMENT BREAKS DOWN A BIT BETWEEN THE GFS AND EC ON THE
CHARACTER OF THE NEXT DRY PERIOD...BUT BOTH COMMON IN SUGGESTING A
MEAN RIDGE DEVELOPING OVER THE NORTHWEST. GFS HAS BEEN PERSISTENT
OVER THE LAST COUPLE RUNS IN BUILDING A REX BLOCK OVER THE REGION
THROUGH THE END OF THE EXTENDED PERIOD...WHILE ECMWF ADVERTISES A
MORE STANDARD BROAD RIDGE. LATEST ECMWF BEGINNING TO HINT AT THE
REX SOLUTION. THUS CONFIDENCE IS REASONABLY HIGH OF A QUIET
WEATHER PERIOD DESCENDING UPON THE REGION AFTER THE REMNANTS OF
SATURDAYS STORM CLEAR OUT. TEMPERATURES WILL PROBABLY RETURN TO
SEASONAL NORMALS UNDER THIS REGIME AND A SUBSIDENCE INVERSION
SCENARIO MAY BEGIN TO MANIFEST ITSELF AS INCREASING AREAS OF FOG
AND LOW CLOUDS BY THE MIDDLE OF NEXT WEEK. /FUGAZZI

&&

.AVIATION...PATCHY IFR CONDITIONS OVER THE KGEG-KCOE AREA WILL BE
LIFTING AROUND 18Z...THEN VFR CONDITIONS WILL PREVAIL THROUGH THE
LATE MORNING AND EARLY AFTERNOON. THE EXCEPTION BEING THE IDAHO
PANHANDLE MTNS WHERE LCL MVFR CONDITIONS WILL LINGER DUE TO SNOW
SHOWER ACTIVITY. ANOTHER STRONG STORM WILL BEGIN TO MOVE IN FROM
THE WEST ACROSS THE EAST CASCADES AROUND 22-00Z AND SPREAD IFR
CEILINGS AND VISIBILITIES WITH SNOW AND RAIN. POOR CONDITIONS WITH
MOUNTAIN OBSCURATIONS WILL MOVE EAST AND INTO THE IDAHO PANHANDLE
BY 00-03Z TUESDAY EVENING. CIGS AND VSBYS WILL IMPROVE FROM 10Z-
13Z FROM THE LEE OF THE CASCADES AND ACROSS THE BASIN WITH THE
FRONTAL PASSAGE. GUSTY WITH WILL ACCOMPANY THE FRONT ESPECIALLY
FROM KPUW-KGEG-KCOE AROUND 12Z WED. RFOX.

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        35  42  29  40  30  41 / 100  60  60  60  40  10
COEUR DALENE  34  42  30  40  30  41 / 100  60  70  70  50  10
PULLMAN        35  42  32  41  33  42 / 100  60  30  50  40  10
LEWISTON       40  50  34  48  36  49 /  80  50  20  40  20  10
COLVILLE       30  40  28  41  26  39 / 100  60  60  60  60  20
SANDPOINT      33  40  32  42  30  42 / 100  80  80  80  60  20
KELLOGG        33  42  33  43  32  43 / 100  80  80  80  60  20
MOSES LAKE     37  46  33  45  30  44 /  80  20  20  30  10  10
WENATCHEE      32  43  32  42  31  40 / 100  30  30  30  20  10
OMAK           32  40  30  40  26  40 / 100  50  50  50  40  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WINTER STORM WARNING FROM 6 PM TUESDAY TO 4 PM WEDNESDAY FOR
       NORTHERN PANHANDLE...CENTRAL PANHANDLE MOUNTAINS.
     WIND ADVISORY FROM 4 AM TO 3 PM WEDNESDAY FOR COEUR DALENE AREA...
       IDAHO PALOUSE.
WA...WIND ADVISORY FROM 4 AM TO 3 PM WEDNESDAY FOR WASHINGTON PALOUSE...
       UPPER COLUMBIA BASIN...SPOKANE AREA.
     WINTER STORM WARNING UNTIL 10 AM WEDNESDAY FOR NORTHEAST
       MOUNTAINS...OKANOGAN HIGHLANDS.
     WINTER STORM WARNING UNTIL 4 AM WEDNESDAY FOR WENATCHEE AREA...
       EAST SLOPES NORTHERN CASCADES...OKANOGAN VALLEY...WATERVILLE
       PLATEAU.
&&
Hazardous weather outlook, Jan 31, 4:00 AM PST, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
400 AM PST TUE JAN 31 2006

WAZ041>044-011200-
WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...WENATCHEE...LEAVENWORTH...MAZAMA...
TWISP...WINTHROP...OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...
OROVILLE...WATERVILLE...MANSFIELD
400 AM PST TUE JAN 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WASHINGTON AND NORTH CENTRAL WASHINGTON.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   WINTER STORM WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO4
     AM PST WEDNESDAY.

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   SEAWSWOTX  /WWUS46 KOTX/

.DAY ONE...TODAY AND TONIGHT

ANOTHER WINTER STORM WILL AFFECT THE REGION LATE THIS AFTERNOON
THROUGH TONIGHT. SIGNIFICANT SNOWFALL AND STRONG WINDS ARE
POSSIBLE. PLEASE SEE THE LATEST WINTER STORM WATCH PRODUCT FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

WAZ037-038-011200-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
INCLUDING THE CITIES OF...COLVILLE...DEER PARK...CHEWELAH...
NEWPORT...KETTLE FALLS...REPUBLIC...INCHELIUM
400 AM PST TUE JAN 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WASHINGTON AND NORTHEAST WASHINGTON.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO10
     AM PST WEDNESDAY.

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   SEAWSWOTX  /WWUS46 KOTX/

.DAY ONE...TODAY AND TONIGHT

ANOTHER WINTER STORM WILL AFFECT THE REGION LATE THIS AFTERNOON
THROUGH WEDNESDAY MORNING. SIGNIFICANT SNOWFALL AND STRONG WINDS ARE
POSSIBLE. PLEASE SEE THE LATEST WINTER STORM WATCH PRODUCT FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

IDZ001-004-011200-
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN
400 AM PST TUE JAN 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM
     PST WEDNESDAY.

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   SEAWSWOTX  /WWUS46 KOTX/

.DAY ONE AND TWO...TODAY THROUGH WEDNESDAY

ANOTHER WINTER STORM WILL AFFECT THE REGION LATE THIS AFTERNOON
THROUGH WEDNESDAY. SIGNIFICANT SNOWFALL AND STRONG WINDS ARE
POSSIBLE. PLEASE SEE THE LATEST WINTER STORM WATCH PRODUCT FOR
DETAILS.

.DAYS THREE THROUGH SEVEN...THURSDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jan 31, 9:32 AM PST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
932 AM PST TUE JAN 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY SNOW       12 W LUCERNE            48.20N 120.85W
01/30/2006  30.3 INCH        CHELAN             WA   OFFICIAL NWS OBS

            30.3 INCHES 24 HOUR NEW SNOW 8AM 01/29 - 8AM 01/30 AT
            HOLDEN VILLAGE. SNOW ON THE GROUND DEPTH AS OF 8AM
            01/30/06 97.00 INCHES.

&&

MJF

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 10:29 PM PSTWinter Storm WatchOTXChelan, Douglas, Ferry, Grant, Okanogan, Pend Oreille and 2 more5 hr
Jan 31, 3:35 AM PSTWinter Storm WarningOTXChelan, Douglas, Ferry, Grant, Okanogan, Pend Oreille and 2 more32 hr

Nearby

Wind Advisories in Washington, 2006Wind Advisories in Idaho, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.